Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning webs in the plane


Author: Mary-Elizabeth Hamstrom
Journal: Trans. Amer. Math. Soc. 74 (1953), 500-513
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0055675-1
MathSciNet review: 0055675
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0055675-1
Article copyright: © Copyright 1953 American Mathematical Society